# SDR SWIA200413025

- Difficulty date: March 16, 2004
- Submitted: March 18, 2004
- Operation: Air carrier
- Aircraft: N915SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7615
- Aircraft time: 4,680 hours, 3,965 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Handle
- Part number: 860D10018
- Part serial: 640
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 2,152 hours, 1,907 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

PLACED FLAP HANDLE TO 20 FLAP POSITION INDICATED 8, RECEIVED FLAPS FAIL MESSAGE.  REMOVED AND REPLACED FECU IAW MM 27-51-04.  OPS CHECK GOOD.
